RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 65, Issue 2  


Based free compact Lie group actions on the Hilbert cube
S. A. Antonyan
163
On inequalities of Landau–Kolmogorov–Hörmander type on the semi-axis
V. F. Babenko, V. A. Kofanov, S. A. Pichugov
175
On the best linear approximation methods and the widths of certain classes of analytic functions
S. B. Vakarchuk
186
On the structure of a cone of normal unbounded completely positive maps
J. C. Garcia
194
On the slow growth of the principal characteristics of entire functions
N. V. Zabolotskii, M. N. Sheremeta
206
On the behavior of bounded solutions of the equation $\Delta u-c(x)u=0$ on a Riemannian manifold of a special type
A. G. Losev
215
On the regularizability of some classes of mappings that are inverse to integral operators
L. D. Menikhes
222
On equational theories of varieties of anticommutative rings
V. Yu. Popov
230
On the asymptotic behavior of the solution of the two-dimensional stationary problem of the flow past a body far from it
L. I. Sazonov
246
A remark on trinomial identities in associative algebras
L. M. Samoilov
254
Local paraconvexity and a local selection theorem
P. V. Semenov
261
Bioperads and Hopf bialgebras in cobordism theory
V. A. Smirnov
270
Functional properties of Privalov spaces of holomorphic functions of several variables
A. V. Subbotin
280
0-2-transitive automorphism groups with abelian point stabilizer
V. M. Tararin
289
On the first boundary value problem for a hyperbolic equation in the plane
S. D. Troitskaya
294
Semidistributive and distributively decomposable rings
A. A. Tuganbaev
307

Brief Communications
Local properties of solutions of higher-order elliptic systems with double nonlinearity
E. A. Kalita
314
Examples of continuous actions of semisimple Lie groups that are not equivalent to smooth ones
A. M. Lukatskii
317
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019